Calculus of Variations and Geometric Measure Theory

N. Fusco - C. Leone - R. March - A. Verde

A lower semicontinuity result for polyconvex functionals in SBV

created on 27 Oct 2004
modified by march on 12 Dec 2006


Published Paper

Inserted: 27 oct 2004
Last Updated: 12 dec 2006

Journal: Proc. Royal Soc. of Edinburgh
Volume: 136
Number: 2
Pages: 321-336
Year: 2006


We prove a semicontinuity theorem for an integral functional made up by a polyconvex energy and a surface term. Our result extends to the $BV$ framework a well known result by John Ball.